# SDR UPS03841472

- Difficulty date: October 22, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STATION 867 TO 873 MLG WHEEL WELL PRESSURE PANEL HAS A FINGER DOUBLER CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW DWG 5645332 AND SRM 51-1-20D.
